# SDR VNAA0507025

- Difficulty date: July 30, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 1,348 hours, 1,262 cycles
- Engine: Ge CF348C1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 530133
- Part serial: MPCB0224
- Condition: Failed
- Location: Nlg Steering
- Part time: 1,348 hours, 1,262 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR DEPLOYMENT THE STEERING INOP CAUTION MESSAGE ILLUMINATED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED & REPLACED THE STEERING HAND WHEEL CONTROL UNIT IAW CRJ200 AMM 32-51-01-400-801-A01.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
